Alert archive / Nebraska / Special Weather Statements in 2011
Special Weather Statement, NWS Hastings, NE
NWS Hastings, NE issued this special weather statement at Aug 8, 2011, 4:01 AM CDT for Nuckolls County, Nebraska; Jewell County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 4:01 AM CDT (09:01 UTC)
- Expired
- Aug 8, 2011, 4:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
Counties Jewell County, KS, Nuckolls County, NE
The radar
The Grand Island radar (KUEX), 53 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:29 AM CDT | HAIL 0.88 | Superior, NE | NICKEL SIZE HAIL WAS REPORTED ON THE NORTH SIDE OF SUPERIOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
445
WWUS83 KGID 080901
SPSGID
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
401 AM CDT MON AUG 8 2011
KSZ007-NEZ085>087-080945-
JEWELL KS-NUCKOLLS NE-THAYER NE-WEBSTER NE-
401 AM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER...SOUTHWESTERN
THAYER...SOUTHERN NUCKOLLS AND NORTHERN JEWELL COUNTIES UNTIL 445 AM
CDT...
AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
LAWRENCE TO BOSTWICK TO ESBON...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BOSTWICK...
BURR OAK...
SUPERIOR...
WEBBER...
NORA...
MANKATO...
LOVEWELL STATE PARK...
HARDY...
RUSKIN...
MONTROSE...
FORMOSO...
BYRON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 9793 3967 9792 3964 9797 3986 9851
4002 9851 4026 9842 4011 9766 4000 9766
TIME...MOT...LOC 0901Z 293DEG 29KT 4020 9819 4000 9823
3986 9843
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Aug 8, 12:32 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Aug 8, 12:32 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1232 AM CDT MON AUG 8 2011 .AVIATION...06Z TAF. MAIN CONCERN FOR THIS TAF PERIOD COMES RIGHT OFF THE BAT...WITH SHOWERS AND THUNDERSTORMS CONTINUING OVERNIGHT. ACTIVITY IS SCATTERED ABOUT THE AREA...AND DECIDED TO KEEP A TEMPO GROUP GOING FOR THE NEXT FEW HOURS. OTHERWISE HAVE QUIET...VFR CONDITIONS GOING FOR THE REST OF THE TAF PERIOD...AS ADDITIONAL PRECIPITATION CHANCES LATER TODAY ARE LOW ENOUGH FOR ME TO KEEP THE MENTION OUT AT THIS POINT. WINDS EXPECTED TO BE VARIABLE THROUGH THE OVERNIGHT HOURS...EVENTUALLY BECOMING MORE N/NE THROUGH THE DAY...BUT SPEEDS REMAIN ON THE LIGHT SIDE NEAR 10 MPH. && PREV DISCUSSION... /ISSUED 315 PM CDT SUN AUG 7 2011/ SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. MAIN FORECAST CONCERNS WILL BE CHANCES FOR THUNDERSTORMS. CURRENT RADAR TRENDS HAVE THUNDERSTORMS MOVING THROUGH THE SOUTHERN PART OF THE FORECAST AREA THIS AFTERNOON. SATELLITE SHOWS CLOUDS CLEARING OUT OF MOST OF THE REMAINDER OF THE FORECAST AREA. WITH ALL OF THE CONVECTION IN THE PAST SEVERAL HOURS THERE ARE MANY WEAK OUTFLOW BOUNDARIES AND THE MAIN SYNOPTIC BOUNDARY IS SOMEWHAT DIFFICULT TO FIND WITH THE CONVECTION. THE LATEST VISIBLE SATELLITE SHOWS SOME CONVECTION STARTING IN THE BLACK HILLS AND IN THE PANHANDLE OF NEBRASKA. MODELS HAVE AN UPPER LEVEL WAVE MOVING THROUGH THE AREA TONIGHT WITH A WEAKER WAVE MONDAY AFTERNOON AND EVENING. A SURFACE BOUNDARY HAS SETTLED IN CENTRAL KANSAS THIS AFTERNOON AND A FEW THUNDERSTORMS CONTINUE TO DEVELOP TO THE NORTH OF THE BOUNDARY. ANOTHER BOUNDARY ON THE HIGH PLAINS WILL BE DRIFTING TO THE EAST TONIGHT. THIS WILL BE WHERE THE CONVECTION STARTS THIS AFTERNOON AND EVENING AND THEN WILL MOVE TO THE EAST INTO THE AREA LATER TONIGHT. MODELS SUGGEST A MCS WILL DEVELOP IN THE VICINITY OF THE UPPER LEVEL WAVE AND THEN MOVE TO THE EAST/SOUTHEAST DURING THE AFTERNOON AND EVENING. THIS WOULD BE MOVING INTO THE FORECAST AREA DURING THE EVENING HOURS. THERE IS ENOUGH MOISTURE WITH THIS THAT THERE COULD BE SOME FAIRLY HEAVY RAINFALL TOTALS WITH THE THUNDERSTORMS. THERE IS PLENTY OF CAPE TO WORK WITH THIS EVENING AND WITH THE FAIRLY DECENT SHEAR THERE COULD BE AN ISOLATED TORNADO POSSIBLE. THUNDERSTORMS MAY LINGER ACROSS THE AREA MONDAY MORNING...BUT MODELS HAVE DIFFERENT SOLUTIONS REGARDING THIS. THE NAM AND SREF ARE MAINLY DRY BUT THE GFS LINGERS PRECIPITATION ACROSS THE AREA. WILL KEEP SOME LOW POPS ON THE IDEA THAT THERE COULD BE SOME LINGERING CONVECTION. THE NEXT UPPER LEVEL WAVE MOVES INTO THE AREA MONDAY AFTERNOON AND EVENING. IT IS SLIGHTLY WEAKER...BUT WITH THE MOISTURE THAT REMAINS AVAILABLE ACROSS THE AREA EXPECT THERE WILL BE SOME THUNDERSTORMS THAT DEVELOP. THE THUNDERSTORMS SHOULD BE END DURING THE EVENING. LONG TERM...STARTING 12Z TUESDAY. PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION...SEVERE WEATHER...AND TEMPERATURE TRENDS. GUIDANCE SUGGESTS THE MID AND UPPER LEVEL FLOW WILL REMAIN FROM THE NORTHWEST FOR THE MOST PART DURING THE LONG TERM FORECAST PERIOD. PRECIPITATION CHANCES APPEAR FAIRLY LIMITED TUESDAY WITH LITTLE TO NO KINEMATIC FORCING TO SPEAK OF...ALTHOUGH THE NAM...OPERATIONAL GFS AND EC ALL SUGGEST A SMALL SCALE PERTURBATION COULD SNEAK INTO OUR AREA LATE IN THE DAY AND WITH ENOUGH LOW LEVEL WARMING...ISOLATED THUNDERSTORM ACTIVITY CANNOT BE RULED OUT. BETTER CHANCES FOR PRECIPITATION ENTER THE PICTURE TUESDAY NIGHT INTO WEDNESDAY AS LOW LEVEL RETURN FLOW ESTABLISHES ITSELF ON THE BACK SIDE OF A SURFACE RIDGE PUSHING OUT OF THE AREA. LOW LEVEL THETA-E ADVECTION DUE TO RETURN FLOW AND AN INCREASING LLJ BY EARLY WEDNESDAY MORNING...AS WELL AS WEAK OMEGA AHEAD OF THE AFOREMENTIONED SMALL SCALE PERTURBATIONS...WILL ALL AID IN PRECIPITATION PRODUCTION ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. MUCH OF THE SAME IS EXPECTED WEDNESDAY NIGHT AND THURSDAY BEFORE A LOW LEVEL BAROCLINIC ZONE PUSHES ACROSS THE AREA FRIDAY...BRINGING ONE MORE CHANCE OF PRECIPITATION BEFORE DRIER AND COOLER WEATHER INFILTRATE THE AREA LATE FRIDAY ONWARD. GUIDANCE SUGGESTS LIMITED LOW LEVEL MOISTURE WILL LIKELY ONLY PROVIDE AFTERNOON 0-1KM MLCAPE VALUES OF 500-800J/KG DURING THE DAY TUESDAY. THAT BEING SAID...THE UPPER LEVEL JET AXIS IS ALSO EXPECTED TO POSITION ITSELF OVER THE REGION TUESDAY THUS PROMOTING DEEP LAYER SHER VALUES OF 40-50KTS. THE SHEAR WILL LIKELY COMPENSATE FOR THE RELATIVELY LOW VALUES OF INSTABILITY AND AS A RESULT...WILL CONTINUE MENTIONING A THREAT FOR ISOLATED SEVERE THUNDERSTORMS FOR TUESDAY. LOW LEVEL MOISTURE RETURN WEDNESDAY ONWARD WILL THEN INCREASE THE SEVERE WEATHER POTENTIAL THROUGH FROPA ON FRIDAY...THUS WILL ALSO CONTINUE SEVERE WEATHER MENTION WEDNESDAY THROUGH FRIDAY. SLIGHTLY COOLER WEATHER IS STILL EXPECTED TUESDAY AS A WEAK SURFACE RIDGE SETTLES INTO THE AREA. WEDNESDAY WOULD HAVE THE POTENTIAL TO BE WARMER AS THE SURFACE RIDGE PUSHES EAST OF THE AREA...BUT INCREASED LOW LEVEL THERMAL ADVECTION AND RESULTANT ISENTROPIC UPGLIDE WILL LIKELY RESULT IN SIGNIFICANT CLOUD COVER AND PERHAPS PROLONGED PRECIPITATION ACROSS THE AREA. WENT AHEAD AND CUT WEDNESDAY DIURNALS DOWN TO AROUND 15 DEGREES ACROSS MUCH OF THE CWA TO ACCOUNT FOR THIS. WARMER WEATHER SHOULD THEN BE REALIZED THURSDAY BEFORE ANOTHER ROUND OF COOLER AIR MOVES IN POST-FROPA FRIDAY ONWARD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...ADO
Hazardous weather outlook, Aug 7, 7:19 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 719 PM CDT SUN AUG 7 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 081200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 719 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF GOLF BALLS THE PRIMARY SEVERE WEATHER THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT THIS EVENING. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM THAT DOES DEVELOP...THUS PROVIDING A THREAT FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH FRIDAY. ISOLATED SEVERE WEATHER CANNOT BE RULED OUT DURING THIS TIME PERIOD...WITH HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND GUSTS TO 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Aug 7, 10:30 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1030 PM CDT SUN AUG 7 2011 KSZ018-080415- OSBORNE KS- 1030 PM CDT SUN AUG 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OSBORNE COUNTY UNTIL 1115 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF NATOMA...OR 38 MILES SOUTHEAST OF PHILLIPSBURG...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OSBORNE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3945 9864 3915 9863 3919 9904 3943 9904 TIME...MOT...LOC 0330Z 287DEG 15KT 3930 9888 ADO
Special weather statement, Aug 8, 1:34 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
134 AM CDT MON AUG 8 2011
KSZ006-007-NEZ085-086-080715-
JEWELL KS-NUCKOLLS NE-SMITH KS-WEBSTER NE-
134 AM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...SOUTHERN
NUCKOLLS...JEWELL AND NORTHEASTERN SMITH COUNTIES UNTIL 215 AM CDT...
AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
INAVALE TO HARDY...AND MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEBANON...
WEBBER...
ESBON...
LOVEWELL STATE PARK...
BURR OAK...
MONTROSE...
MANKATO...
FORMOSO...
JEWELL...
IONIA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 9783 4000 9793 3965 9792 3964 9857
3978 9873 4012 9873 4012 9794
TIME...MOT...LOC 0635Z 294DEG 25KT 3998 9856 3996 9787Special weather statement, Aug 8, 2:28 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
228 AM CDT MON AUG 8 2011
NEZ060-061-072>074-080800-
BUFFALO NE-DAWSON NE-GOSPER NE-KEARNEY NE-PHELPS NE-
228 AM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS...WESTERN KEARNEY...
GOSPER...SOUTHEASTERN DAWSON AND BUFFALO COUNTIES UNTIL 300 AM CDT...
AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
MILLER TO 7 MILES SOUTH OF OVERTON TO 6 MILES SOUTHWEST OF ELWOOD...
AND MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KEARNEY...
HOLDREGE...
ELM CREEK...
BERTRAND...
AMHERST...
PLEASANTON...
ODESSA...
RIVERDALE...
LOOMIS...
POOLE...
RAVENNA...
FUNK...
ATLANTA...
AXTELL...
WILCOX...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 245 AND 279.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4044 10010 4045 9999 4056 9999 4068 9963
4105 9940 4105 9882 4036 9911 4036 10010
TIME...MOT...LOC 0728Z 300DEG 28KT 4099 9929 4064 9952
4050 9990Special weather statement, Aug 8, 3:02 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
302 AM CDT MON AUG 8 2011
NEZ061-062-073>075-083>085-080845-
ADAMS NE-BUFFALO NE-FRANKLIN NE-HALL NE-HARLAN NE-KEARNEY NE-PHELPS
NE-WEBSTER NE-
302 AM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...NORTHWESTERN WEBSTER...
SOUTHEASTERN PHELPS...KEARNEY...NORTHEASTERN HARLAN...HALL...FRANKLIN
AND EASTERN BUFFALO COUNTIES UNTIL 345 AM CDT...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
POOLE TO 8 MILES NORTH OF MINDEN TO HOLDREGE...AND MOVING SOUTHEAST
AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HASTINGS...
RAGAN...
MINDEN...
WILCOX...
SHELTON...
HEARTWELL...
NORMAN...
HILDRETH...
WOOD RIVER...
KENESAW...
PROSSER...
HOLSTEIN...
UPLAND...
ALDA...
ROSELAND...
JUNIATA...
CAMPBELL...
HANSEN...
DONIPHAN...
AYR...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 278 AND 316.
LAT...LON 4064 9902 4105 9889 4105 9887 4090 9829
4035 9833 4006 9882 4035 9956
TIME...MOT...LOC 0803Z 298DEG 31KT 4092 9880 4059 9891
4038 9929Local storm report, Aug 8, 3:59 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
359 AM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM TSTM WND GST HASTINGS AIRPORT 40.60N 98.43W
08/08/2011 M51 MPH ADAMS NE ASOS
&&
ODERSpecial weather statement, Aug 8, 4:01 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
401 AM CDT MON AUG 8 2011
KSZ007-NEZ085>087-080945-
JEWELL KS-NUCKOLLS NE-THAYER NE-WEBSTER NE-
401 AM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER...SOUTHWESTERN
THAYER...SOUTHERN NUCKOLLS AND NORTHERN JEWELL COUNTIES UNTIL 445 AM
CDT...
AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
LAWRENCE TO BOSTWICK TO ESBON...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BOSTWICK...
BURR OAK...
SUPERIOR...
WEBBER...
NORA...
MANKATO...
LOVEWELL STATE PARK...
HARDY...
RUSKIN...
MONTROSE...
FORMOSO...
BYRON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 9793 3967 9792 3964 9797 3986 9851
4002 9851 4026 9842 4011 9766 4000 9766
TIME...MOT...LOC 0901Z 293DEG 29KT 4020 9819 4000 9823
3986 9843The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 47 min |
| Aug 7, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 32 min |
| Aug 7, 8:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 33 min |
| Aug 7, 8:51 PM CDT | Special Weather Statement | GID | Hamilton | 24 min |
| Aug 7, 9:04 PM CDT | Special Weather Statement | GID | Hamilton, Merrick, Polk, York | 41 min |
| Aug 8, 2:28 AM CDT | Special Weather Statement | GID | Buffalo, Gosper, Phelps | 32 min |
| Aug 8, 3:02 AM CDT | Special Weather Statement | GID | Adams, Franklin, Hall, Kearney | 43 min |
| Aug 8, 3:21 AM CDT | Severe Thunderstorm Warning | GID | Adams, Kearney | 24 min |
| Aug 8, 3:43 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 47 min |
| Aug 8, 4:18 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 42 min |
| Aug 8, 5:01 AM CDT | Special Weather Statement | GID | Fillmore, Thayer | 29 min |
| Aug 8, 6:51 PM CDT | Special Weather Statement | GID | Dawson | 54 min |
| Aug 7, 10:12 PM CDT | Special Weather Statement | GID | Mitchell | 48 min |
| Aug 7, 10:30 PM CDT | Special Weather Statement | GID | Osborne | 45 min |
| Aug 7, 10:35 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 40 min |
| Aug 7, 10:58 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 32 min |
| Aug 8, 1:34 AM CDT | Special Weather Statement | GID | Jewell | 41 min |
Nearby
Special Weather Statements in Nebraska, 2011Special Weather Statements in Kansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.